# SDR AALA20141020003

- Difficulty date: October 19, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 13,340 hours, 5,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: WL767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EXIT DOOR EXTERIOR EMER LIGHT BURNED OUT.  REPLACED LAMP FOR RT FWD OVERWING EXIT DOOR EXTERIOR EMER LIGHT.  OPERATIONS CHECKED NORMAL.
